0
2013
Impact Factor

    Igor Matyushkin

    Zapadnyj 1st valley, 12, building 1, Zelenograd, Moscow, 124460, Russia
    Molecular Electronics Research Institute

    Publications:

    Matyushkin I. V.
    On some properties of an ${\rm exp}(iz)$ map
    2016, Vol. 12, No. 1, pp.  3-15
    Abstract
    The properties of an $e^{iz}$ map are studied. It is proved that the map has one stable and an infinite number of unstable equilibrium positions. There are an infinite number of repellent twoperiodic cycles. The nonexistence of wandering points is heuristically shown by using MATLAB. The definition of helicity points is given. As for other hyperbolic maps, Cantor bouquets are visualized for the Julia and Mandelbrot sets.
    Keywords: holomorphic dynamics, fractal, Cantor bouquet, hyperbolic map
    Citation: Matyushkin I. V.,  On some properties of an ${\rm exp}(iz)$ map , Rus. J. Nonlin. Dyn., 2016, Vol. 12, No. 1, pp.  3-15
    DOI:10.20537/nd1601001

    Back to the list